# SDR ASAA0510100

- Difficulty date: May 19, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654659210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BEAM ANCHOR NUTS HOLES HAS CORROSION AFT OF B-STA 767, RBL 3.  AFT CARGO PIT FLOOR SUPPORT BEAM AFT OF B-STA 767, RBL 3 REPAIRED WITH FABRICATED REPAIR PARTS.  (K)
